Esry, B.D., Greene, C.H., Burke, J.P. Jr. and Bohn, J.L., Hartree-Fock theory for double condensates, Phys. Rev. Letts.
78, 3594–3597 (1997).
Timmermans, E., Phase separation of Bose-Einstein condensates, Phys. Rev. Letts.
81, 5718–5721 (1998).
Chen, G., Zhou, J. and Ni, W., Algorithms and visualization for solutions of nonlinear elliptic equations, Int. J. Bifurc. Chaos
10, 1565–1612 (2000).
Lin, T. and Wei, J., Spike in two coupled of nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Anal. Nonlin.
22, 403–439 (2005).
Lin, T. and Wei, J., Ground state of N coupled nonlinear Schrödinger equations in Rn, n ≤ 3, Comm. Math. Phys.
255. 629–653 (2005).
Lin, T. and Wei, J., Spike in two-component systems of nonlinear Schrödinger equations with trapping potentials, J. Diff. Eq.
229, 538–569 (2006).
Sirakov, B., Least energy solitary waves for a system of nonlinear Schrödinger equations in Rn
, Comm. Math. Phys.
271, 199–221 (2007).
Bartsch, T., Wang, Z.Q. and Wei, J., Bound states for a coupled Schrödinger systems, J. Fixed Point Theory Appl.
2, 353–367 (2007).
Dancer, N. and Wei, J., Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction, Trans. Amer. Math. Soc.
361, 1189–1208 (2009).
Tang, Z., Spike-layer solutions to singularly perturbed semilinear systems of coupled Schrödinger equations, J. Math. Anal. Appl.
377, 336–352 (2011).
Xie, Z., Yuan, Y. and Zhou, J., On finding multiple solutions to a singularly perturbed Neumann problem, SIAM J. Sci. Comput.
34, A395–A420 (2012).
Peng, S.J. and Wang, Z.Q., Segregated and synchronised vector solutions for nonlinear Schrödinger Systems, Arch. Rational Mech. Anal.
208, 305–339 (2013).
Tang, Z., Multi-peak solutions to a coupled Schrödinger system with Neumann boundary condition, J. Math. Anal. Appl.
409, 684–704 (2014).
Tang, Z., Segregated peak solutions of coupled Schrödinger systems with Neumann boundary conditions, Discrete Continuous Dyn. Systems
34, 5299–5323 (2014).
Ávila, A. I., Meister, A. and Steigemann, M., On numerical methods for nonlinear singularly perturbed Schrödinger problems, Appl. Num. Math.
86, 22–42 (2014).